# SDR DLM11991850

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Row 40
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EMERGENCY LIGHTS OUT AT ROW 38 - 47.  EMERGENCY LIGHTS TEST FAULT NR 5 BATTERY.  FOUND WIRING SHORTED AT ROW 40 RT SIDE.  CLEARED SHORT, SECURED WIRING AND CKS GOOD.
